# SDR VNAA0506002

- Difficulty date: June 6, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 2,343 hours, 2,333 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 299K631
- Part serial: 42021191
- Condition: Failed
- Location: Rt Mlg
- Part time: 203 hours, 204 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING INSPECTION REVEALED NR 3 TIRE THREAD HAD SEPARATED DURING LANDING CAUSING DAMAGE TO RT INBD FLAP AND TO NR 2 ENGINE FAN BLADES.  NR 3 WHEEL & TIRE ASSEMBLY WAS REMOVED & REPLACED IAW CRJ200 AMM 32-41-01-000-801 & 32-41-01-400-801.  SIX FAN BLADE ASSEMBLIES WERE REMOVED & REPLACED ON THE NR 2 ENGINE IAW CRJ200 AMM 72-20-00-000-801 & 72-20-00-400-801.  THE AIRCRAFT WAS INSPECTED, FOUND SAFE FOR FLIGHT, AND FERRIED TO DAY.  THE RT INBOARD FLAP ASSEMBLY WAS REMOVED AND REPLACED IAW CRJ200 AMM 27-54-01-000-801 & 27-54-01-400-801.  THE RT MLG INBOARD BRAKE LINE ASSEMBLY WAS REMOVED AND REPLACED IAW CRJ200 AMM 32-11-25-000-801 AND 32-11-25-400-801.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
